Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Miscarriage irregular period. Can Hyponidd lead to pregnancy ?

HI,I HAD A MISCARRIAGE IN DEC,AND I GOT MY PERIODS LAST MONTH ON 1ST MARCH.tHIS MONTH AGAIN MY DATE GOT DELAYED AND I GOT MY PERIODS ON 8TH MARCH.I TOOK THE ADVICE FROM MY GYNAECOLOGIST , AND SHE HAD JUST SUGGESTED ME TO TAKE HYPONNID-2 TABLETS DAILY MORNING AND EVENING.WILL THIS TABLET HELP ME TO CONCIEVE AS ITS BEEN TWO YEARS I M TRYING TO GET PRGNANT BUT STILL NOT ABLE TO CONCEIVE.PLEASE SUGGEST.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  1006
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
Hyponnid is an ayurvedic preparation which helps in regularizing the periods in case of delayed periods. This can help you in conception upto some extent but it is best to try ovulation inducing drugs like clomiphene after consulting your gynecologist.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor